Papers

Preprints

  • Thomas Bartsch, Nicola Soave: A natural constraint approach to normalized solutions of nonlinear Schrödinger equations and systems– Sub. May 2016 (https://arxiv.org/abs/1605.07484)
  • D.Mazzoleni, S.Terracini, B.Velichkov: Regularity of the optimal sets
    for some spectral functionals– sub. September 2016 (arXiv:1609.01231)
  • Dario Pierotti, Gianmaria Verzini: Normalized bound states for the nonlinear Schrödinger equation in bounded domains – sub. July 2016 (http://arxiv.org/abs/1607.04520).
  • Benedetta Pellacci, Gianmaria Verzini: Optimization of the positive principal eigenvalue for indefinite fractional Neumann problems– sub. July 2016 (http://arxiv.org/abs/1607.08709).
  •  Denis Bonheure, Manon Nys, Jean Van Schaftingen: Properties of groundstates of nonlinear Schrödinger equations under a weak constant magnetic field – sub. July 2016 (arXiv:1607.00170)
  • Alessandro Audrito, Juan Luis Vazquez: The Fisher-KPP problem with doubly nonlinear “fast” diffusion – sub. July 2016 (https://arxiv.org/abs/1607.01338)
  • Laura Abatangelo, Veronica Felli, Benedetta Noris, Manon Nys: Sharp boundary behavior of eigenvalues for Aharonov-Bohm operators with varying poles – sub. May 2016 (arXiv:1605.09569)
  • Alberto Boscaggin, Guglielmo Feltrin, Fabio Zanolin:

    Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree -sub. December 2015 (http://arxiv.org/pdf/1512.07138.pdf)

     

  • Alberto Boscaggin, Maurizio Garrione: Positive solutions to indefinite Neumann problems when the weight has positive average -sub. November 2015 (http://arxiv.org/abs/1511.03584)
  • Luca Fanelli, Veronica Felli, Marco Fontelos, Ana Primo: Frequency-dependent time decay of Schrödinger flows – sub. October 2015 (http://arxiv.org/abs/1510.03660)
  • Simao Correia, Filpe Oliveira, Hugo Tavares: Semitrivial vs. fully nontrivial ground states in cooperative cubic Schrödinger systems with d ≥ 3 equations – sub. August 2015 (http://arxiv.org/abs/1508.01783)
  • Corentin Léna: On the parity of the number of nodal domains for an eigenfunction of the laplacian on tori  – sub. July 2015 (http://arxiv.org/abs/1504.03944)

Publications

  • Serena Dipierro, Nicola Soave, Enrico Valdinoci: On stable solutions of boundary reaction-diffusion equations and applications to nonlocal problems with Neumann data – Indiana University Math. Journal, to appear- sub 2015 (http://arxiv.org/pdf/1509.04001)
  • Serena Dipierro, Nicola Soave, Enrico Valdinoci:  On fractional elliptic equations in Lipschitz sets and epigraphs: regularity, monotonicity and rigidity results, Matematiche Annalen, (doi: 10.1007/s00208-016-1487-x).
  • Virginie Bonnaillie-Noël, Corentin Léna: Spectral minimal partitions for a family of tori – sub. January 2016, in Experimental Mathematics. DOI 10.1080/10586458.2016.1183155 (http://arxiv.org/abs/1503.04545)
  • Denis Bonheure (MEPHYSTO), Massimo Grossi, Benedetta Noris, Susanna Terracini: Multi-layer radial solutions for a supercritical neumann problem –J. Differential Equations, 261(1), 455-504, 2016. DOI: 10.1016/j.jde.2016.03.016
  • Dario Mazzoleni, Davide Zucco: Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets – appear on ESAIM:COCV. DOI:10.1051/cocv/2016017 (http://cvgmt.sns.it/person/977/)
  • Corentin Léna: Courant-sharp eigenvalues of the three-dimensional square torus –  Proc. Amer. Math. Soc., 144, 9 pp. 3949-3958 (2016). DOI: 10.1090/proc/13148  (http://arxiv.org/abs/1511.04199)
  • Thomas Bartsch, Louis Jeanjean and Nicola Soave: Normalized solutions for a system of coupled cubic Schrödinger equations on $\mathbb{R}^3$, Journal de Mathématiques Pures et Appliquées, 106(4), 583-614, 2016. DOI: 10.1016/j.matpur.2016.03.004, (http://arxiv.org/abs/1506.02262)
  • Nicola Soave, Hugo Tavares: New existence and symmetry results for least energy positive solutions of Schrödinger systems with mixed competition and cooperation terms -Journal of Differential Equations, 261, 505–537, 2016. DOI: 10.1016/j.jde.2016.03.015 (http://arxiv.org/abs/1412.4336)
  • Nicola Soave, Alessandro Zilio: On phase separation in systems of coupled elliptic equations: asymptotic analysis and geometric aspects – Annales de l’Institut Henri Poincare (C) Non Linear Analysis, in press, 2016, DOI 10.1016/j.anihpc.2016.04.001sub.(http://arxiv.org/abs/1506.07779).
  • Nicola Soave, Alessandro Zilio: Multidimensional entire solutions for an elliptic system modelling phase separation – Analysis & PDE, 9 (5), 1019–1041, 2016, DOI 10.2140/apde.2016.9.1019sub. (http://arxiv.org/abs/1507.04508)
  • Dorin Bucur, Dario Mazzoleni: A surgery result for the spectrum of the Dirichlet Laplacian, SIAM J. Math. Anal., 47 (6),  4451-4466, 2015. DOI:10.1137/140992448 (http://cvgmt.sns.it/paper/2538/)
  • Marco Cirant, Gianmaria Verzini: Bifurcation and segregation in quadratic two-populations Mean Field Games systems -sub. December 2015 – to appear on ESAIM Control Optim. Calc. Var. DOI: 10.1051/cocv/2016028 (http://arxiv.org/abs/1511.09343.pdf)
  • Benedetta Noris, Manon Nys, Susanna Terracini: On the Aharonov–Bohm Operators with Varying Poles: The Boundary Behavior of EigenvaluesComm. Math. Phys., 339(3), pp. 1101–1146, 2015. DOI: 10.1007/s00220-015-2423-8 (http://arxiv.org/pdf/1411.5244v1.pdf)
  •  Laura Abatangelo, Veronica Felli: On the leading term of the eigenvalue variation for Aharonov-Bohm operators with a moving pole – SIAM J. Math. Anal., 48- 4, 2843-2868, 2016. DOI. 10.1137/15M1044898 (http://arxiv.org/abs/1505.05280)
  • Denis Bonheure, Silvia Cingolani, Manon Nys: Nonlinear Schrödinger equation: concentration on circles driven by an external magnetic field – Sub. September 2015, in Calc. Var. Partial Differential Equations 55 (2016), no. 4 (http://arxiv.org/abs/1509.07464)
  • M. M. Fall, Veronica Felli: Unique continuation  properties for relativistic Schrödinger operators with a singular potential – in Discrete Contin. Dynam. Systems – A, 35 (2015), 5827-5867 – last revised 22 Sep 2015 (http://arxiv.org/abs/1312.6516)
  • Luca Fanelli, Veronica Felli, Marco Fontelos, Ana Primo: Time decay of scaling invariant electromagnetic Schrödinger equations on the plane – sub. March 2014 – in Communications in Mathematical Physics, 337(2015), 1515-1533 (http://arxiv.org/abs/1405.1784)
  • A. Portaluri, N. Waterstraat: A Morse-Smale index theorem for indefinite elliptic systems and bifurcation, J. Differential Equations, 258 ( 5), 1715-1748, 2015. DOI: 10.1016/j.jde.2014.11.010 (http://arxiv.org/pdf/1408.1419.pdf)
  • Carlo Domenico Pagani, Dario Pierotti, Gianmaria Verzini and Alessandro Zilio: A nonlinear Steklov problem arising in corrosion modeling, Contributions to Nonlinear Elliptic Equations and Systems, A tribute to Djairo Guedes de Figueiredo on occasion of his 80th Birthday, Progress in Nonlinear Differential Equations and Their Applications, 86, Springer International Publishing Switzerland, 2015, DOI: 10.1007/978-3-319-19902-3_22 (https://www.mate.polimi.it/biblioteca/add/quaderni/qdd189.pdf)
  • Miguel Ramos, Hugo Tavares, Susanna Terracini: Extremality conditions and regularity of solutions to optimal partition problems involving Laplacian eigenvalues, to appear in Arch. Rational Mech. Anal., 220, 363–443, 2016. DOI: 10.1007/s00205-015-0934-2, (http://arxiv.org/abs/1403.6313)
  • Nicola Soave, Hugo Tavares, Susanna Terracini and Alessandro Zilio: Hölder bounds and regularity of emerging free boundaries for strongly competing Schrödinger equations with nontrivial grouping, Nonlinear Analysis: Theory, Methods & Applications, 138, 388-427, 2016. DOI 10.1016/j.na.2015.10.023  (http://arxiv.org/abs/1506.00800)
  •  Laura Abatangelo, Veronica Felli: Sharp asymptotic estimates for eigenvalues of Aharonov-Bohm operators with varying poles, in Calc. Var. Partial Differential Equations (2015), DOI: 10.1007/s00526-015-0924-0 – last revised May 2015 (http://arxiv.org/abs/1504.00252)
  • Filipe Oliveira, Hugo Tavares: Ground States for a nonlinear Schrödinger system with sublinear coupling terms, Advanced Nonlinear Studies, 16, 381–387, 2016. DOI: 10.1515/ans-2015-5029  (http://arxiv.org/abs/1504.04655)
  • Alberto Boscaggin, Walter Dambrosio, Duccio Papini: Asymptotic and chaotic solutions of a singularly perturbed Nagumo-type equation –Sub. March 2015 in Nonlinearity 28, 3465–3485 (http://arxiv.org/abs/1503.05303)
  • Alberto Boscaggin, Guglielmo Feltrin, Fabio Zanolin: Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super- sublinear case, sub March 2015 – to appear on Proc. Roy. Soc. Edinburgh Sect. A, preprint available online at (http://arxiv.org/pdf/1503.05310.pdf)
  • P. Caldiroli: Isovolumetric and Isoperimetric Problems for a Class of Capillarity Functionals, Arch. Rational Mech. Anal. 218, 1331-1361,2015. DOI 10.1007/s00205-015-0881-y
  • Simona Perotto, Alessandro Zilio: Space-time adaptive hierarchical model reduction for parabolic equations, to appear in Advanced Modeling and Simulation in Engineering Sciences, 2(1):25, 2015. DOI 10.1186/s40323-015-0046-4(http://www.amses-journal.com/content/2/1/25)
  • Denis Bonheure, Ederson Moreira dos Santos, Miguel Ramos, Hugo Tavares: Existence and symmetry of least energy nodal solutions for Hamiltonian elliptic systems, to appear in J. Math. Pures Appl., in press. DOI:10.1016/j.matpur.2015.07.005 – last revised February 2015 (http://arxiv.org/abs/1409.5693)
  • Paolo Caldiroli, Gabriele Cora: Entire solutions for a class of fourth order semilinear elliptic equations with weights, appeared in Mediterranean Journal of Mathematics, pages 1-19 – February 2015 (http://arxiv.org/abs/1406.5448)
  • Nicola Soave, Enrico Valdinoci: Overdetermined problems for the fractional Laplacian in exterior and annular sets – sub. December 2014, accepted for publication on J. Anal. Math.( http://arxiv.org/abs/1412.507)
  • Vivina Barutello, Alberto Boscaggin, Gianmaria Verzini: Positive solutions with a complex behavior for superlinear indefinite ODEs on the real line,  appeared in Journal Differential Equations, vol. 259, no. 7, pp. 3448–3489, 2015, DOI: 10.1016/j.jde.2015.04.026, arXiv:1407.1334 (http://arxiv.org/abs/1407.1334)
  • Nicola Soave, Alessandro Zilio: Uniform bounds for strongly competing systems: the optimal Lipschitz case, appeared in Arch. Ration. Mech. Anal., 218(2);647–697, 2015 – DOI 10.1007/s00205-015-0867-9 (http://arxiv.org/abs/1407.6674)
  • Vivina Barutello, Riccardo Jadanza, Alessandro Portaluri: Morse index and linear stability of the Lagrangian circular orbit in a three-body-type problem via index theory – Arch. Ration. Mech. Anal. 219 (2016), no. 1, 387-444.  DOI: 10.1007/s00205-015-0898-2 (http://arxiv.org/pdf/1406.3519.pdf)
  • A. Aftalion, B. Noris, and C. Sourdis: Thomas-Fermi approximation for coexisting two component Bose-Einstein condensates and nonexistence of vortices for small rotation, Comm. Math. Phys., 336(2), 509–579, 2015. DOI: 10.1007/s00220-014-2281-9 (http://arxiv.org/abs/1403.4695)
  • Benedetta Noris, Hugo Tavares, Gianmaria Verzini: Stable solitary waves with prescribed L 2 -mass for the cubic Schrödinger system with trapping potentials, appeared in Discrete Contin. Dyn. Syst., vol.35, no.12, pp. 6085–6112, 2015, DOI: 10.3934/dcds.2015.35.6085 (http://arxiv.org/abs/1405.5549)
  • Nicola Soave, Susanna Terracini: Avoiding collisions under topological constraints in variational problems coming from celestial mechanics – sub. April 2014 – in J. Fixed Point Theory and Appl. 14 (2) (2013), 457–501.(http://arxiv.org/abs/1404.2490)
  • Nicola Soave, Susanna Terracini: Liouville theorems and 1-dimensional symmetry for solutions of an elliptic system modelling phase separation, in Advances in Math., 279, 29–66, 2015.  DOI: 10.1016/j.aim.2015.03.015. (http://arxiv.org/abs/1404.7288)
  •  Alberto Farina: Symmetry of components, Liouville-type theorems and classication results for some nonlinear elliptic systems, DCDS-A, 35 (12), December 2015.
  •  Alberto Farina e Nicola Soave: Monotonicity and 1-dimensional symmetry for solutions of an elliptic system arising in Bose-Einstein condensation, Arch. Rational Mech. Anal., 213, 287-326, 2014.
  •  Alberto Farina: Some symmetry results for entire solutions of an elliptic system arising in phase separation, Discrete Contin. Dyn. Syst. 34 (6), 2505-2511, 2014.
  • Vivina Barutello, Riccardo Jadanza, Alessandro Portaluri: Linear instability of relative equilibria for n-body problems in the plane – appeared in Journal Differential Equations 257(2014), n.6, 1773-1813 – sub. April 2014 (http://arxiv.org/pdf/1310.8318.pdf)

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s